MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO WORLEY CORONARY SINUS GUIDE; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS MEXICO WORLEY CORONARY SINUS GUIDE; INTRODUCER, CATHETER
Catalog Number WOR-CSG-E-90/A
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that during an implantable cardioverter defibrillator (icd) procedure, the tip of a coronary sinus sheath detached within the patient.The foreign body was removed from the lead by the physicians hand.No medical intervention necessary.No patient injury or delay in the procedure.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up report will be submitted once the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed; however, the root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
WORLEY CORONARY SINUS GUIDE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key16678971
Report Number3011642792-2023-00023
Device Sequence Number5670307
Product Code DYB
UDI-Device Identifier00884450484487
UDI-Public884450484487
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K120158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2025
Device Catalogue NumberWOR-CSG-E-90/A
Device Lot NumberI2572642
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer06/30/2023
Initial Report FDA Received Date04/04/2023
Supplement Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACCESS GUIDWIRE.
Patient SexUnknown